MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 60MM 44CM SHAFT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 60MM 44CM SHAFT; STAPLE, IMPLANTABLE
Catalog Number PLE60A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Did the safety lockout engage (no staples or a cut line delivered beyond the lockout)? if staples deployed into tissue where they formed in the proper closed b-formation? was the device locked on tissue with the jaws closed? did the jaws eventually open? will the device be returned for analysis?.
 
Event or Problem Description
After the third shot the stapler locked, the reverse did not work.They opened a new stapler and continued the surgery.There was no harm to the patient.No further descriptions of the event.Procedure: laparoscopic radical cistectomy.
 
Additional Manufacturer Narrative
(b)(4).Mdr decision: not reportable.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event, and has been revised to not reportable.Did the safety lockout engage (no staples or a cut line delivered beyond the lockout)? i do not have more information.If staples deployed into tissue were they formed in the proper closed b-formation? yes.Was the device locked on tissue with the jaws closed? yes.Did the jaws eventually open? yes.Will the device be returned for analysis? yes.

Brand Name
PWRD ECH FLEX 60MM 44CM SHAFT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8174218
Report Number3005075853-2018-15209
Device Sequence Number2035756
Product Code GDW
UDI-Device Identifier10705036014300
UDI-Public10705036014300
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K110385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberPLE60A
Device Lot NumberR92Z70
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/14/2019
Patient Sequence Number1